# SDR S9BA00106

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 21,566 hours, 39,360 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: MS35061
- Condition: Corroded
- Location: External Power
- Part time: 219 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO EXTERNAL POWER. REMOVED AND REPLACED EXTERNAL POWER RELAY PN MS24171-D1.  REMOVED AND REPLACED EXTERNAL POWER RECEPTACLE MS3506-1.
